# SDR LS1R066572

- Difficulty date: March 20, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- Aircraft time: 10,730 hours
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS RUPTURED.   HOLE IN SKID.
